Title: Painlevé IV asymptotics for orthogonal polynomials with respect to a modified Laguerre weight
Authors: Dai, Dan
Kuijlaars, Arno # ×
Issue Date: 2009
Publisher: Blackwell Publishers
Series Title: Studies in applied mathematics vol:122 pages:29-83
ISSN: 0022-2526
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science